<  Back to the Polytechnique Montréal portal

On the computation of randomized Markov equilibria

Olivier Cadot and Bernard Sinclair-Desgagné

Article (1996)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/31447/
Journal Title: Games and Economic Behavior (vol. 17, no. 1)
Publisher: Elsevier
DOI: 10.1006/game.1996.0097
Official URL: https://doi.org/10.1006/game.1996.0097
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:21
Cite in APA 7: Cadot, O., & Sinclair-Desgagné, B. (1996). On the computation of randomized Markov equilibria. Games and Economic Behavior, 17(1), 129-134. https://doi.org/10.1006/game.1996.0097



Repository Staff Only

View Item View Item